Wednesday 18 July 2018
Contact US    |    Archive
timeofgist
7 days ago

UNILAG Student Bleeds From The Nose, Dies After Allegedly Taking Tramadol And Codeine (Photo)

A 200 Level student of the University of Lagos identified as Dennis Mkpanam aka Daddy.linkup has died. Daddy.linkup died after allegedly overdosing on Tramadol and codeine. According to reports, Dennis, an Electrical Engineering and Computer Science student was said to have taken the illicit combination while hanging out with some friends, yesterday. Shortly after that, [ ] The post UNILAG Student Bleeds From The Nose, Dies After Allegedly Taking Tramadol And Codeine (Photo) appeared first on Timeofgist.

Read on the original site


هذه الصفحة هي مجرد قاریء تلقائي للأخبار باستخدام خدمة الـ RSS و بأن نشر هذه الأخبار هنا لاتعني تأییدها علی الإطلاق.
Hashtags:   

UNILAG

 | 

Student

 | 

Bleeds

 | 

From

 | 

The

 | 

Nose

 | 

Dies

 | 

After

 | 

Allegedly

 | 

Taking

 | 

Tramadol

 | 
Most Popular (6 hours)

Most Popular (24 hours)

Most Popular (a week)

Categories - Countries
All News
Nigeria